Thunderstorm Wind, Putnam
- When
- October 28, 10:55 PM EST
- Where
- Putnam County, Georgetown
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.383, -81.650
State Warning Point relayed that a mobile home roof was blown off and some trees were down at a public residence.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
State Warning Point relayed that a mobile home roof was blown off and some trees were down at a public residence.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Oct 28, 8:20 PM EST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 820 PM EST TUE OCT 28 2003 TORNADO WATCH CONTINUES FOR NE FL AND COASTAL SE GA TIL 10 PM. CURRENTLY SURFACE LOW PRESSURE OVER SE GA MOVING NORTHEAST AS UPPER TROUGH SHARPENS OVER EASTERN GULF OF MEXICO. NORTHERN STREAM SHORT WAVE OVER THE MIDWEST STARTING TO PHASE IN WITH SOUTHERN TROUGH WITH UPPER JET MOVING INTO AREA RESULTING IN A QUICKER EASTWARD MOVEMENT OF PRECIP. NO SEVERE WEATHER REPORTED OVER CWA SO FAR AND POTENTIAL WILL BE DECREASING SHORTLY AS SURFACE LOW MOVES INTO ATLANTIC AND WINDS SHIFT TO N-NW. ANOTHER AREA OF RAIN STILL TO THE WEST OVER FL PANHANDLE AND SW GA WILL BE MOVING ACROSS AREA LATER SO WILL NOT LOWER POPS YET. WILL UPDATE AFTER WATCH EXPIRES AND MAY DELETE MORNING POPS FROM COASTAL GA. MARINE...NOT MUCH CHANGE ANTICIPATED AT THIS TIME. .JAX WATCHES/WARNINGS/ADVISORIES... FL...SCA FERNANDINA BEACH TO FLAGLER BEACH 20 NM TO 60 NM OUT. GA...SCA ALTAMAHA SOUND TO FERNANDINA BEACH 20 NM TO 60 NM OUT. MZ/SC
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-290300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 459 PM EST TUE OCT 28 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM EST FOR PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AS WELL AS THE ADJACENT COASTAL WATERS FROM JEKYLL ISLAND GEORGIA SOUTH SOUTH TO FLAGLER BEACH FLORIDA... THE WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST GEORGIA...CAMDEN. IN NORTHEAST FLORIDA...GILCHRIST...COLUMBIA...BAKER...UNION... BRADFORD...ALACHUA...MARION...NASSAU...DUVAL...CLAY...ST JOHNS... FLAGLER...PUTNAM. A DEEP LOW PRESSURE DEVELOPING OVER THE NORTHEASTERN GULF OF MEXICO IN COMBINATION WITH WARM FRONT ACROSS THE REGION WILL CONTINUE TO PRODUCE THUNDERSTORMS INTO THIS EVENING. STRONG LOW LEVEL WINDS MAY ALLOW SOME OF THESE STORMS TO BECOME SEVERE WITHIN THE WATCH AREA WITH STRONG DAMAGING WINDS AND POSSIBLE TORNADOES. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. A MODERATE RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. TRABERT/CAMP/ZAPPE
The Jacksonville radar (KJAX), 123 km away, was scanning. The volume nearest the first event began at 03:57 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2003Every state in 2003This day in weather historyWarnings in Florida, October 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5374959.